# SDR AALA201905129010

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 8,307 hours, 3,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID LAVATORY EMERGENCY EXIT PATH LIGHT ASSEMBLY MISSING. MAINTENANCE REPLACED EMERGENCY EXIT MARKER SIGN PER 33-51-13-000-001A.
